Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lots of pain
Mar 19, 2007

I have been on atripla for about five months. I started having pain in my joints, feet and muscles after starting atripla can it be from the drug.

Response from Dr. Henry

Pain in the locations you are experiencing would rarely be due directly to the components of Atripla. A thorough physicial and lab examination is recommended to further evaluate. A range of rheumatologic conditions can be seen in HIV+ persons as can many other problems that could be unrelated to HIV infection or Atripla. When I am puzzled I often refer to a rheumatologist for consultation as to possibly causes of pain in muscles/joints. KH



Previous
hair loss & fatigue
Next
Foamy, darker and odorous urine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement